Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 2872185, 10 pages
http://dx.doi.org/10.1155/2016/2872185
Research Article

Generalized Fractional Integral Operators and -Series

1Department of Mathematics, JIET Group of Institutions, Jodhpur 342002, India
2Department of Mathematics and Statistics, J. N. V. University, Jodhpur 342002, India
3Department of Mathematics, Kota University, Kota 324005, India
4Department of Mathematics, Poornima University, Jaipur 302022, India

Received 25 November 2015; Revised 7 February 2016; Accepted 18 February 2016

Academic Editor: Tepper L. Gill

Copyright © 2016 A. M. Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. L. Kalla, “Integral operators involving Fox's H-function I,” Acta Mexicana de Ciencia y Tecnología, vol. 3, pp. 117–122, 1969. View at Google Scholar
  2. S. L. Kalla, “Integral operators involving Fox's H-function II,” Acta Mexicana de Ciencia y Tecnología, vol. 7, pp. 72–79, 1969. View at Google Scholar
  3. A. C. McBride, “Fractional powers of a class of ordinary differential operators,” Proceedings of the London Mathematical Society, vol. 3, no. 3, pp. 519–546, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. A. Kilbas, “Fractional calculus of the generalized Wright function,” Fractional Calculus and Applied Analysis, vol. 8, no. 2, pp. 113–126, 2005. View at Google Scholar
  5. A. A. Kilbas and N. Sebastian, “Generalized fractional integration of Bessel function of the first kind,” Integral Transforms and Special Functions, vol. 19, no. 11-12, pp. 869–883, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. V. Kiryakova, “On two Saigo's fractional integral operators in the class of univalent functions,” Fractional Calculus & Applied Analysis, vol. 9, no. 2, pp. 159–176, 2006. View at Google Scholar · View at MathSciNet
  7. S. D. Purohit and S. L. Kalla, “On fractional partial differential equations related to quantum mechanics,” Journal of Physics A: Mathematical and Theoretical, vol. 44, no. 4, Article ID 045202, 8 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. R. K. Kumbhat and A. M. Khan, “A regularized approximate solution of the fractional integral operator,” in Proceedings of the 2nd International Conference of the Society for Special Functions and Their Applications (SSFA '01), vol. II, pp. 99–105, Lucknow, India, February 2001.
  9. R. K. Saxena and R. K. Kumbhat, “Integral operators involving H-function,” Indian Journal of Pure and Applied Mathematics, vol. 5, pp. 1–6, 1974. View at Google Scholar · View at MathSciNet
  10. C. Fox, “The G and H functions as symmetrical Fourier Kernels,” Transactions of the American Mathematical Society, vol. 98, no. 3, pp. 395–429, 1961. View at Publisher · View at Google Scholar
  11. B. L. J. Braaksma, “Asymptotic expansions and analytic continuations for a class of Barnes-integrals,” Compositio Mathematica, vol. 15, pp. 239–341, 1964. View at Google Scholar · View at MathSciNet
  12. M. Sharma and R. Jain, “A note on a generalized M-series as a special function of fractional calculus,” Fractional Calculus & Applied Analysis, vol. 12, no. 4, pp. 449–452, 2009. View at Google Scholar · View at MathSciNet
  13. R. K. Saxena, “A remark on a paper on M-series,” Fractional Calculus and Applied Analysis, vol. 12, no. 1, pp. 109–110, 2009. View at Google Scholar
  14. A. Chouhan and S. Saraswat, “Certain properties of fractional calculus operators associated with M-series,” Scientia: Series A: Mathematical Sciences, vol. 22, pp. 25–30, 2012. View at Google Scholar · View at MathSciNet
  15. T. R. Prabhakar, “A singular integral equation with a generalized Mittag Leffler function in the kernel,” Yokohama Mathematical Journal, vol. 19, pp. 7–15, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon-les-Bains, Switzerland, 1993.
  17. E. T. Whittaker and G. N. Watson, A Course of Modern Analysis, Cambridge University Press, Cambridge, UK, 1962. View at Publisher · View at Google Scholar · View at MathSciNet
  18. A. Erdelyi, “On some functional transformation,” Re. Semin. Mat. Univ. Torino., vol. 10, pp. 217–234, 1950. View at Google Scholar